Skip to main content
Log in

Generalized fractional maximal and integral operators on Orlicz and generalized Orlicz–Morrey spaces of the third kind

  • Published:
Positivity Aims and scope Submit manuscript

Abstract

In the present paper, we will characterize the boundedness of the generalized fractional integral operators \(I_{\rho }\) and the generalized fractional maximal operators \(M_{\rho }\) on Orlicz spaces, respectively. Moreover, we will give a characterization for the Spanne-type boundedness and the Adams-type boundedness of the operators \(M_{\rho }\) and \(I_{\rho }\) on generalized Orlicz–Morrey spaces, respectively. Also we give criteria for the weak versions of the Spanne-type boundedness and the Adams-type boundedness of the operators \(M_{\rho }\) and \(I_{\rho }\) on generalized Orlicz–Morrey spaces.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Adams, D.R.: A note on Riesz potentials. Duke Math. J. 42, 765–778 (1975)

    Article  MathSciNet  MATH  Google Scholar 

  2. Cianchi, A.: Strong and weak type inequalities for some classical operators in Orlicz spaces. J. Lond. Math. Soc. 60(1), 187–202 (1999)

    Article  MathSciNet  MATH  Google Scholar 

  3. Deringoz, F., Guliyev, V.S., Samko, S.: Boundedness of maximal and singular operators on generalized Orlicz–Morrey spaces. Oper. Theory Oper. Algebras Appl. Ser. Oper. Theory: Adv. Appl. 242, 139–158 (2014)

    Article  MathSciNet  MATH  Google Scholar 

  4. Deringoz, F., Guliyev, V.S., Hasanov, S.G.: A characterization for Adams type boundedness of the fractional maximal operator on generalized Orlicz–Morrey spaces. Integral Transform. Spec. Funct. 28(4), 284–299 (2017)

    Article  MathSciNet  MATH  Google Scholar 

  5. Deringoz, F., Guliyev, V.S., Hasanov, S.G.: Characterizations for the Riesz potential and its commutators on generalized Orlicz–Morrey spaces. J. Inequal. Appl. (2016). https://doi.org/10.1186/s13660-016-1192-z

  6. Eridani, A., Gunawan, H., Nakai, E., Sawano, Y.: Characterizations for the generalized fractional integral operators on Morrey spaces. Math. Inequal. Appl. 17(2), 761–777 (2014)

    MathSciNet  MATH  Google Scholar 

  7. Gala, S., Sawano, Y., Tanaka, H.: A remark on two generalized Orlicz–Morrey spaces. J. Approx. Theory 198, 1–9 (2015)

    Article  MathSciNet  MATH  Google Scholar 

  8. Guliyev, V.S., Hasanov, S.G., Sawano, Y., Noi, T.: Non-smooth atomic decompositions for generalized Orlicz–Morrey spaces of the third kind. Acta Appl. Math. 145, 133–174 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  9. Guliyev, V.S., Ismayilova, A.F., Kucukaslan, A., Serbetci, A.: Generalized Fractional integral operators on generalized local Morrey spaces. J. Funct. Spaces (2015). https://doi.org/10.1155/2015/594323

  10. Hakim, D.I., Nakai, E., Sawano, Y.: Generalized fractional maximal operators and vector-valued inequalities on generalized Orlicz–Morrey spaces. Rev. Mat. Complut. 29(1), 59–90 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  11. Hästo, P.A.: The maximal operator on generalized Orlicz spaces. J. Funct. Anal. 269(12), 4038–4048 (2015)

    Article  MathSciNet  MATH  Google Scholar 

  12. Hedberg, L.I.: On certain convolution inequalities. Proc. Am. Math. Soc. 36, 505–510 (1972)

    Article  MathSciNet  MATH  Google Scholar 

  13. Kawasumi R., Nakai E.: Pointwise multipliers on weak Orlicz spaces. arXiv:1811.02858

  14. Kokilashvili, V., Krbec, M.M.: Weighted Inequalities in Lorentz and Orlicz Spaces. World Scientific, Singapore (1991)

    Book  MATH  Google Scholar 

  15. Maligranda, L.: Orlicz spaces and interpolation, Seminários de Matemática, vol. 5 (1989)

  16. Mizuta, Y., Nakai, E., Ohno, T., Shimomura, T.: Boundedness of fractional integral operators on Morrey spaces and Sobolev embeddings for generalized Riesz potentials. J. Math. Soc. Jpn. 62(3), 707–744 (2010)

    Article  MathSciNet  MATH  Google Scholar 

  17. Nakai, E.: A characterization of pointwise multipliers on the Morrey spaces. Sci. Math. 3(3), 445–454 (2000)

    MathSciNet  MATH  Google Scholar 

  18. Nakai, E.: On generalized fractional integrals in the Orlicz spaces. In: Proceedings of the Second ISAAC Congress, Vol. 1, pp. 75–81. (Fukuoka, 1999), Int. Soc. Anal. Appl. Comput., 7, Kluwer Acad. Publ., Dordrecht (2000)

  19. Nakai, E.: On generalized fractional integrals. Taiwan. J. Math. 5, 587–602 (2001)

    Article  MathSciNet  MATH  Google Scholar 

  20. Nakai, E.: On generalized fractional integrals in the Orlicz spaces on spaces of homogeneous type. Sci. Math. Jpn. 54, 473–487 (2001)

    MathSciNet  MATH  Google Scholar 

  21. Nakai, E.: On generalized fractional integrals on the weak Orlicz spaces, \({\rm BMO}_{\phi }\), the Morrey spaces and the Campanato spaces. Function spaces, interpolation theory and related topics (Lund, 2000), de Gruyter. Berlin 2002, pp. 389–401 (2000)

  22. Nakai, E.: Generalized fractional integrals on Orlicz–Morrey spaces. In: Banach and Function Spaces, pp. 323–333. (Kitakyushu, 2003), Yokohama Publishers, Yokohama (2004)

  23. Nakai, E., Sumitomo, H.: On generalized Riesz potentials and spaces of some smooth functions. Sci. Math. Jpn. 54(3), 463–472 (2001)

    MathSciNet  MATH  Google Scholar 

  24. O’Neil, R.: Fractional integration in Orlicz spaces. I. Trans. Am. Math. Soc. 115, 300–328 (1965)

    Article  MathSciNet  MATH  Google Scholar 

  25. Pustylnik, E.: Generalized potential type operators on rearrangement invariant spaces. Israel Math. Conf. Proc. 13(3), 161–171 (1999)

    MathSciNet  MATH  Google Scholar 

  26. Pérez, C.: Two weighted inequalities for potential and fractional type maximal operators. Indiana Univ. Math. J. 43, 663–683 (1994)

    Article  MathSciNet  MATH  Google Scholar 

  27. Rao, M.M., Ren, Z.D.: Theory of Orlicz Spaces. Dekker, New York (1991)

    MATH  Google Scholar 

  28. Spanne, S.: Some function spaces defined using the mean oscillation over cubes. Ann. Scuola Norm. Sup. Pisa 19(3), 593–608 (1965)

    MathSciNet  MATH  Google Scholar 

  29. Sawano, Y.: Theory of Besov spaces, Development in Mathematics vol. 56

  30. Sawano, Y., Sugano, S., Tanaka, H.: Generalized fractional integral operators and fractional maximal operators in the framework of Morrey spaces. Trans. Am. Math. Soc. 363(12), 6481–6503 (2011)

    Article  MathSciNet  MATH  Google Scholar 

  31. Sawano, Y., Sugano, S., Tanaka, H.: Orlicz–Morrey spaces and fractional operators. Potential Anal. 36(4), 517–556 (2012)

    Article  MathSciNet  MATH  Google Scholar 

  32. Weiss, G.: A note on Orlicz spaces. Portugal Math. 15, 35–47 (1950)

    MathSciNet  MATH  Google Scholar 

Download references

Acknowledgements

The research of F. Deringoz was partially supported by the Grant of Ahi Evran University Scientific Research Project (FEF.A4.18.019). The research of V. Guliyev was partially supported by the Grant of 1st Azerbaijan–Russia Joint Grant Competition (Agreement Number No. EIF-BGM-4-RFTF-1/2017-21/01/1) and by the Ministry of Education and Science of the Russian Federation (the Agreement No. 02.a03.21.0008). Eiichi Nakai was supported by Grant-in-Aid for Scientific Research (B), No. 15H03621, Japan Society for the Promotion of Science. Yoshihiro Sawano was supported by Grant-in-Aid for Scientific Research (C) (16K05209), the Japan Society for the Promotion of Science and by Peoples Friendship University of Russia.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Yoshihiro Sawano.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Deringoz, F., Guliyev, V.S., Nakai, E. et al. Generalized fractional maximal and integral operators on Orlicz and generalized Orlicz–Morrey spaces of the third kind. Positivity 23, 727–757 (2019). https://doi.org/10.1007/s11117-018-0635-9

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s11117-018-0635-9

Keywords

Mathematical Subject Classification

Navigation